# SDR DALA2018040702243

- Difficulty date: April 6, 2018
- Submitted: April 8, 2018
- Operation: Air carrier
- Aircraft: N303DN
- Make and model: Airbus A321-211
- Aircraft serial: 7061
- Aircraft time: 4,908 hours, 3,340 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE UPPER SPAR OF THE AFT FIXED FAIRING BETWEEN RIB 14 AND RIB 15, REF NON ROUTINE 29, CRACK REPAIRED PER CARD 5450-01052-06A.
